# SDR CALA2016070100401

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 3,004 hours, 1,052 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 6021151
- Condition: Inoperative
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DEN SLEECTED FLAPS 1. TRAILING EDGE SPLIT BETWEE N 0-1. PERFORMED CHECKLIST. FLAPS LOCKED 0-1. V REF 179 TARGET 184. FOUND L IND NEEDLE WITH LARGE LAG FROM R NEEDLE. FSEU CODE: 27- 52259. REPLACED FLAP INDICATOR PER AMM 27-50-02-400-801. FSEU F AULT CLEARED. FLAPS OPERATION AND INDICATION CHECKS NORMAL.
